# SDR ASOA201000316

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,084 hours, 16,232 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING AFT EXTERIOR EMERGENCY LIGHT INOP.  R & R BULB IAW AMM 33-51-21.  OP CKS GOOD. R & R BULB IAW AMM 33-51-21 OP CKS GOOD.
